MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW

APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW
Model Number C8502
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed the complainant's experience of a tear in the sheath.Based on the condition of the returned unit, it is likely that the reported event was caused by instruments that were used during the procedure.Engineering determined that the damage to the sheath was caused by outward stretching of the film from the puncture hole.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed -lap hemi colectomy."this alexis was noticed that it was torn, when the scrub nurse unpack and check the product before use, during the surgery." patient status- no patient injury or illness occurred that was associated with the complaint event.

Brand Name
C8502, M ALEXIS LAP SYS 6/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7049795
Report Number2027111-2017-02121
Device Sequence Number1079642
Product Code KGW
UDI-Device Identifier00607915119935
UDI-Public(01)00607915119935(17)181014(30)01(10)1256507
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2018
Device Model NumberC8502
Device Catalogue Number101357101
Device Lot Number1256507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1